# SDR USAA010522

- Difficulty date: May 10, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N247US
- Make and model: Boeing 737201
- Aircraft serial: 22754
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 51,502 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SUPPORT ANGLE CRACKED 1.5 INCH, BS 727, LBL 27, WHEEL WELL COMPRESSION CHORD.  INSTALLED REPAIR STRAPS AND DOUBLER ANGLE PER BOEING DRAWING NR 691A0068 AND EA 69571.  (M)
